Free Training: Opioid Overdose & Naloxone Use

Modified: September 6, 2018 2:44pm

Naloxone

Free Training - Opioid Overdose Recognition & Naloxone Use

  • The ECDOH provides training to Erie County residents on how to recognize and respond to an opioid overdose. This training includes how to use the aerosol version of naloxone (Narcan) to reverse the overdose.
  • There is NO COST to attend this training. Participants must be at least 16 years old.
  • Naloxone is a benign drug. If it is administered when an individual is not experiencing an opioid overdose, no harm will come to the patient.
  • Upon completion of the training, participants will be able to recognize the signs & symptoms of an opioid overdose, administer naloxone (Narcan) properly and take necessary follow-up steps.  

Contact

Phone: (716) 858-7690

Fax: (716) 858-8701

Erie County Department of Health (ECDOH)
95 Franklin Street
Buffalo, New York 14202

ECDOH Locations

Western New York 211